MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TLX S Ø6.5 WT, SLACTIVE® 10MM, RXD; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TLX S Ø6.5 WT, SLACTIVE® 10MM, RXD; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 035.1810S
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 30.On (b)(6) 2025, non-osseointegration was verified.No product was returned to the manufacturer.There were no reported patient injuries or complications.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 30.On (b)(6) 2025, non-osseointegration was verified.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid 19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.

Brand Name
TLX S Ø6.5 WT, SLACTIVE® 10MM, RXD
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key22567156
Report Number0001222315-2025-002061
Device Sequence Number17142278
Product Code DZE
UDI-Device Identifier07630031752079
UDI-Public07630031752079
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K200586
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
Report Date (Section F) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number035.1810S
Device Lot NumberJVF36
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/07/2025
Device Age36 MO
Event Location Other
Date Report to Manufacturer06/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale